Hello , my mother has been diagnosed with IDC grade 2 breast cancer and then underwent 4 neo adjuvent chemo cycles and then mastectomy was done for right breast and after one month adjuvent chemotherapy was given which is weekly session and went for 12 weeks . 25 radiations has been given . ERPR test is positive and her2 negative . treatment was completed in April 2017 and doctor told that as ERPR is positive harmone therapy should be given for 10 years and prescribed tamoxifen . now the problem is that she started feeling problems like heart palpitation , weakness ,pain in shoulders , fingers of both hands and legs and sometimes even in abdomen , sweating burning sensation in stomach .is this due to tamoxifen . is there anybody feeling same symptoms . my oncologist said there nothing problem with tamoxifen but she is feeling sick with the tamoxifen .pls suggest is there any alternative for this without using harmone tablets
Does tamoxifen causes side effects - Breast Cancer India
Breast Cancer India
Hi I was taking tamoxifen and had exactly the same side effects I felt 90 yrs old.
I asked my oncologist for an alternative and was given Arimadex. I felt better but still quite ill
Look into different foods to help boost your immune system
I did this and felt better. Xx
Hi k Akelya my experience with tamoxifen is of 3 years of which 2 n half were marked by post menopausal symptoms only the last endometrial USG showed 9 mm thick endometrium which I had posted on this forum but there was no reply ..... was your mothers echo of the heart done
yeah she had done 2d echo , tmt test and even went for 24 hours of observation by putting holter machine they said that it is due weakness and the heart was perfectly alright
my mother's USG report stated that there was 10mm fibroid in uterus and doctor told that it is common in half of the women now a days
Tamoxifen has many known side effects. Try to google "tamoxifen side effects"; you will get among others this reference:
You can only switch away to an aromatase inhibitor - another kind of medication preventing recurrence for hormone receptor positive tumors - if she is post menopausal. And the response is individual.
she is in pre menopause sir
does removing ovaries can help my mom without using tamoxifen or any other kind of hormone medicines
Removing ovaries does help - especially since then she enters menopause and can therefore take the other class of drugs called aromatase inhibitor. It is both more effective and probably has less side effects (but that latter statement depends on personal response).
My sister is taking Tamoxifen from last 4 years - no such side effects
Thanks a lot for your suggestion
Not what you're looking for?
You may also like...
ER/PR report is positive and Her2 negative.
1 - What is the standard number of Chaemos given to a...
same time feeling very nervous with one of the side effects which is Hair Loss.... I feel that's...
suffering from breast cancer in left side stage 3 (node positive).
IDC grade 2
have to be performed before radiation?
Are there any side effects of radiation like stiffness or...
march her radio therapy will start. She has ER/PR negative and HER2 (+++). What are the side...